The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 6, Issue 9

Question: L^2(R) and exact representation of monomials ?
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
"Ole M. Nielsen" (

PostPosted: Thu Sep 04, 1997 3:47 pm    
Subject: Question: L^2(R) and exact representation of monomials ?
Reply with quote

#20 Question: L^2(R) and exact representation of monomials ?

Dear waveleteers,

In the literature one always sees that the scaling functions
span some space V_0 and that this space lies in L^2(R).
In addition, we know that we can represent a monomial of degree D/2
exactly, using a linear combination of Daubechies scaling function
with genus = D.

However monomials do not lie in L^2.

Are there anybody who can help me straighten out this confusion,
e.g. by pointing to a place in the literature where this is treated.

Thank you in advance.....

Ole Moller Nielsen, PhD student

Technical University of Denmark | Phone: +45 45 25 30 14 (Direct)
Building 305, DK-2800 Lyngby | Phone: +45 45 25 30 71 (Secretary)
Denmark | Fax: +45 45 93 23 73
All times are GMT + 1 Hour
Page 1 of 1

Jump to: 

disclaimer -
Powered by phpBB

This page was created in 0.025078 seconds : 18 queries executed : GZIP compression disabled